# SDR AALA201705229008

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 51,541 hours, 24,330 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2042
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 65,590 hours, 27,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ACRID ELECTRICAL ODOR AND LOUD NOISE AND VIBRATION UNDER GALLEY FLOOR. REMOVED AND REPLACED EXTRACT FAN 18HQ IAW AMM 21-26-51.
